Cancer Channel
Topics
Medications
Quicklinks
Related Channels

Gliadel Overdose

Treating a Gliadel Overdose

The treatment for an overdose with Gliadel would likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, medicines may be given to treat seizures if they occur.
 
In addition, if an overdose causes brain swelling, surgery may be needed. The Gliadel wafers, or remnants of the wafers, may need to be removed.
 
It is important to seek immediate medical attention if you believe you or someone else may have received too much Gliadel.
The Zen of Cancer Caregiving - Recharge Your Batteries!

Gliadel Chemotherapy Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.